# SDR CHQA201100100

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 24,938 hours, 19,806 cycles
- Engine: Allsn AE3007A
- Engine time: 15,527 hours, 13,707 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE NOSE LANDING GEAR DOORS STAYED OPEN AFTER TAKEOFF.  MAINTENANCE PLACED THE AIRCRAFT ON JACKS AND PERFORMED MULTIPLE GEAR SWINGS WITH NO DEFECTS NOTED OF THE EXTENSION AND RETRACTION SYSTEM.  NOTED THAT THE NOSE LANDING GEAR DOORS WERE CYCLING AND LOCKING UP AS REQUIRED.  AFTER FURTHER TROUBLESHOOTING, FOUND THE DOWNLOCK CONNECTOR CORRODED.  THE DOWNLOCK CONNECTOR WAS CLEANED AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECT NOTED.
